# SDR USAASB97333

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABL - MAINTENANCE FOUND THE BULLNOSE EMERGENCY EVACUATION LIGHTS INOPERABLE AT ROWS 14 AND 18 RIGHT, AND ROWS 16 AND 24 LEFT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT ROW 20, 5 INCHES RIGHT OF CENTER.  OPS CHECK GOOD.  (X)
